# SDR JJBA20160929002

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 36,900 hours, 49,571 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TORQUE FLUCTUATING +/-20 % ABOVE 60% TORQUE.  PERFORMED ENG PERFORMANCE TEST NO FLUCTUATION/SURGED NOTED.
